The distance between certain \(n\)-dimensional Banach spaces. (English) Zbl 0475.46010


46B20 Geometry and structure of normed linear spaces
46B25 Classical Banach spaces in the general theory
46B10 Duality and reflexivity in normed linear and Banach spaces
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces


Zbl 0034.105
Full Text: DOI


[1] E. Asplund,Comparison between plane symmetric convex bodies and parallelograms, Math. Scand.8 (1960), 171–180. · Zbl 0104.17001
[2] Y. Benyamini and Y. Gordon,Random factorizations of operators between Banach spaces, J. Analyse Math., to appear. · Zbl 0474.47010
[3] S. Chevet, Séries de variables aléatoires Gaussiens à valeurs dans E F, Seminaire Maurey-Schwartz, 1977–78, exp. XIX.
[4] W. Davis and P. Enflo,The distance of a symmetric space to l p (n) , inBanach Spaces of Analytic Functions, Lecture Notes, 604, Springer-Verlag, 1977. · Zbl 0362.46019
[5] A. Dvoretzky and C. A. Rogers,Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A.36 (1950), 192–197. · Zbl 0036.36303
[6] T. Figiel, J. Lindenstrauss and V. Milman,The dimension of almost spherical sections of convex bodies, Acta Math.139 (1977), 53–94. · Zbl 0375.52002
[7] T. Figiel and N. Tomczak-Jaegermann,Projections onto Hilbertian subspaces of Banach spaces, Israel J. Math.33 (1979), 155–171. · Zbl 0427.46010
[8] T. Figiel and W. B. Johnson, Large subspaces of \(l_\infty ^n \) and estimates of the Gordon-Lewis constants, Israel J. Math.37 (1980), 92–112. · Zbl 0445.46012
[9] D. J. H. Garling and Y. Gordon,Relations between some constants associated with finite dimensional Banach spaces, Israel J. Math.9 (1971), 346–361. · Zbl 0212.14203
[10] V. I. Gurarii, M. I. Kadee and V. I. Masaev,Distances between finite-dimensional analogs of the L p -spaces, Mat. Sb.70 (112) (1966), 481–489 (Russian).
[11] V. I. Gurarii, M. I. Kadee and V. I. Masaev,Dependence of certain properties of Minkowski spaces on asymmetry, Mat. Sb.71 (113) (1966), 24–29 (Russian).
[12] F. John,Extremum problems with inequalities as subsidiary conditions, Courant Anniversary Volume, Interscience, New York, 1948, pp. 187–204.
[13] J. P. Kahane,Some Random Series of Functions, Heath, 1968. · Zbl 0192.53801
[14] B. S. Kashin,Diameters of some finite-dimensional sets and classes of smooth functions (Russian), Izv. Akad. Nauk SSSR, Ser. Math.41 (1977), 334–351.
[15] H. Konig, J. Retherford and N. Tomczak-Jaegermann,On the eigenvalues of (p, 2)-summing operators, J. Functional Analysis37 (1980), 88–126. · Zbl 0434.47033
[16] D. R. Lewis,Ellipsoids defined by Banach ideal norms, Mathematika26 (1979), 18–29. · Zbl 0438.46006
[17] J. Lindenstrauss and L. Tzafriri,Classical Banach Spaces, Volume II, Springer-Verlag, Berlin-Heidelberg-New York, 1979. · Zbl 0403.46022
[18] M. B. Marcus and G. Pisier,Random Fourier Series with Applications to Harmonic Analysis, Center for Statistics and Probability, Northwestern University, No. 44, 1980. · Zbl 0474.43004
[19] J. Mela,Mesures {\(\epsilon\)}-idempotentes de norme bornée, preprint. · Zbl 0503.43004
[20] A. Pelczynski,A characterization of Hilbert-Schmidt operators, Studia Math.28 (1966/7), 355–360.
[21] A. Pietsch,Operator Ideals, Berlin, 1979.
[22] G. Pisier,Sur les espaces de Banach K-convexes, Seminaire d’Analyse Fonctionelle, Ecole Polytechnique, 1979–80.
[23] G. Pisier,Un théorème sur les opérateurs linéaires entre espaces de Banach qui se factorisent par un espace de Hilbert, Ann. Sci. Ecole Norm. Sup.13 (1980), 23–43. · Zbl 0436.47013
[24] W. Stromquist,The maximum distance between two dimensional spaces, Math. Scand., to appear. · Zbl 0475.46011
[25] S. T. Szarek,On Kashin’s almost Euclidean orthogonal decomposition of l 1 n , Bull. Acad. Polon. Sci.26 (1978). · Zbl 0395.46015
[26] N. Tomczak-Jaegermann,The Banach-Mazur distance between the trace classes C p n , Proc. Amer. Math. Soc.72 (1978), 305–308. · Zbl 0391.46017
[27] N. Tomczak-Jaegermann,Computing 2-summing norms with few vectors, Ark. Mat.17 (1979), 273–279. · Zbl 0436.47033
[28] N. Tomczak-Jaegermann,On the Banach-Mazur distance between symmetric spaces. Bull. Acad. Sci. Polon27 (1979), 273–276. · Zbl 0415.46016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.